Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A geometrical locus connected with a system of coaxial circles


Author: Thomas F. Holgate
Journal: Bull. Amer. Math. Soc. 4 (1897), 63-67
This work is cited by: Bull. Amer. Math. Soc., Volume 5, Number 3 (1898), 135--143
MathSciNet review: 1557556
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1897-00461-X